Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 105–105 | Cite as

Capecitabine

Various toxicities, successfully treated with uridine triacetate: case report
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 57-year-old woman developed capecitabine toxicity, nausea, vomiting, skin rash, oral mucositis, swelling of the face and lips, diarrhoea, pancytopenia, neutropenic fever, haemorrhagic colitis, lethargy, confusion, paroxysmal ventricular tachycardia, right-sided weakness and suspected central pontine myelinolysis following treatment with capecitabine for infiltrating ductal breast carcinoma. The toxicities were successfully treated with uridine triacetate.

The woman was diagnosed with stage T4NX M0 infiltrating ductal breast carcinoma without systemic metastasis in February 2016. After receiving 5 cycles of chemotherapy with docetaxel and cyclophosphamide, she also received chest irradiation, which was completed in November 2016. Later, she started receiving capecitabine...

Reference

  1. Zurayk M, et al. Successful use of uridine triacetate (Vistogard) three weeks after capecitabine in a patient with homozygous dihydropyrimidine dehydrogenase mutation: A case report and review of the literature. Journal of Oncology Pharmacy Practice 25: 234-238, No. 1, 2019. Available from: URL: http://doi.org/10.1177/1078155217732141 - USACrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations